# SDR SIMA20120503015

- Difficulty date: May 3, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 19,499 hours, 16,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND THE BAGGAGE DOOR CUTOUT FORWARD LOWER CORNER CORRODED AT NUT PLATE FOR TRIM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED RIB DUE TO OUT OF LIMIT CORROSION.  LOCATED & DRILLED NEW RIB IAW SRM 51-40-02. THE AIRCRAFT WAS RETURNED TO SERVICE.
